# SDR EE4Y100544

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N574SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49521
- Aircraft time: 39,832 hours, 29,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 49176501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) DURING STRUCTURAL INSP, FOUND AT Y STA 1338 LONG. 29 LT, END FITTING WITH CRACK.
